# SDR DALA2025052203967

- Difficulty date: May 20, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 75,109 hours, 28,612 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0976989) CORROSION WAS FOUND ON FITTING BTW STA. 907 AND BTW S-24L TO S-25L ALSO CORROSION WAS FOUND ON SUPPORT STA 927 BTW S-24L TO S-25L. FITTING BTW STA. 907 AND BTW S-24L TO S-25L AND SUPPORT STA 927 BTW S-24L TO S-25L WERE REPLACED PER B737-800 SRM 51-40-02-0G.
